# SDR CA110531001

- Difficulty date: May 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE SURGING IFSD AFTER T/O, A LOUD NOISE WAS HEARD ACCOMPANIED BY FIRE WARNING. THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND FRACTURED POWER TURBINE BLADES.
